# SDR 99ZZZX2778

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33UL
- Make and model: Cessna 650
- Aircraft serial: 6500160
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 99101135
- Condition: Malfunctioned
- Location: Air Dist
- Part time: 1,739 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

IN-FLIGHT, BLOWER MOTOR FAILED, CAUSED COCKPIT TO FILL WITH SMOKE.  PILOTS HAD TO PUT ON SMOKE GOGGLES AND OXYGEN MASKS AND DECLARE AN EMERGENCY TO LAND AT ACY AT APPROXIMATELY 15:45 7-7-99.  AFTER LANDING, OPS CHECKED BLOWER, IT RAN FOR ABOUT 3 SECONDS AND STOPPED.  REMOVED FROM AIRCRAFT AND DISASSEMBLED UNIT.  SUBMITTER STATED BRUSHES AND BEARINGS SEEM TO BE OK.  THE COMMUTATOR LOOKS BURNED.
